Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I m having rashes on my face.please suggest me a medicine having no side effects

I am 23 yr old. i m facing problem of khujali on face but very dangerious effect on face so please tell me good medicine without infection on face.
Asked On : Sat, 11 Jun 2011
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

uve got very brief query,
to Find out the cause of itching weather due to allergy or having infection on the face.
do Not apply cosmetic powder or any cream.
Take some antihistamines like cetrizine orally.
visit a good dermatologist who will treat it properly.
remember its your face .
good luck.
‘Hope I have answered your query, I will be available to answer your follow up queries. “Wish you Good Health”
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor